My psych put me up from 20 to 30mg of Prozac and I feel more depressed and obsessive thoughts are flooding back. It's been 5 days, is this normal? When will the dosage settle and my symptoms improve?
I took prozac, you are having an adverse reaction while your brain is trying to adjust to more mgs. of the med. I suggest you inform your Dr. for the record and see if perhaps you can go back to 20 mg. Or stick it out and wait for the S. effects to subside, you must decide in the end.
Aman-duuuh; You have a lot of great answers and I am with them When ever they adjust your dose of these type of medications you normally get some of the old problems back and even worse for a short time not as long as they were when you first started it. Like someone said a week or so and they should go away again and you well have to take it a few more weeks to see if the benefits are really worth the difference. And you can let your doctor know if it's just too much sometimes they change it or give you something to get through this part of the medication increase. Try and stick with it if you can. It could just be a matter of a few days. Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2012 • 5 answers
Posted 9 Jun 2014 • 1 answer
Posted 26 May 2015 • 2 answers
Posted 19 Aug 2015 • 1 answer
Posted 18 Feb 2016 • 3 answers